# SDR SIMA201906076003

- Difficulty date: June 6, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 36,999 hours, 32,118 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN RATE STARTED CLIMBING RAPIDLY AT AROUND 10,000 FT.  CABIN RATE WENT TO DASHES.  PRESN AUTO FAIL DISPLAYED ON EICAS.-C/A-DEFERRED AUTOMATIC AND MANUAL PRESSURIZATION CONTROL AS PER MEL 21-19 AUTH#060231DM-C DUE TO LACK OF PARTS.  M PROCEDURES C/W.  BOTH OUTFLOW VALVES HAVE BEEN LOCKED OPEN AS PER MEL. USING THE INFO IN THE KVA RAR THE PRESSURIZATION DIGITAL CONTROLLER IAW EMB AMM 21-31-01-000-801-A & 21-31-01-400-801-A RESTORED M-PROCEDURES FOR OPC, OPC FAIL, RECOMPLIED WITH M-PROCEDURES MEL REAMINS OPEN END. OPERATIONAL CHECK GOOD IAW EMB-145 AMM 21-31-00  MEL ITEM RESTORED  C/W M-PROCEDURES REVERSE
